# SDR 96FDEA00646

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N119FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19301
- System (JASC): 5751 · Ailerons
- Part: Casting
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING PIVOT BOLT HOLE FOR OUTBOARD AILERON QUAD CORRODED AT BOTTOM.  REPLACED OUTBOARD AILERON LOCK-OUT SUPPORT CASTING PER 51-10-1.
